after 5 days i started to have tightness in my chest and other classic heart attack symtoms. I went to the hospital had an ekg and other tests and all turned out ok. The Dr. told me to take a low dose aspirin. The tightness in my chest kept coming back many times a day until i decided to use a little meth. Now I am fine and i think after using meth for so long i need to slowly taper my usage.
Well that long bein an addict cold turkey will be almost impossible. I had a 10 yrs bout with that and tried cold turkey many times. never worked between head aches tight chest and feeling like a zombie i always ended up with a straw and a mirror in my hand. Ithink you need to taper... you could try the 6 week taper that finally worked for me. for 1st 2 weeks i did half of my normal amount. you will want more but stay on track! then after them 2 weeks cut it in half again. thats seemed to be the worst two weeks,,then the 5th week cut in half and then 6th week i was down to 1 line a day... and my last line was on a fri so i could just sleep the whole week end,, and i was strong enough by monday to resist the crave... then the symptoms were there but far less. the chest pains are not heart attack but more a panic attack. good luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 3 answers
Posted 8 Feb 2011 • 4 answers
Posted 15 Feb 2011 • 1 answer
Posted 29 Mar 2011 • 3 answers
Posted 30 Aug 2012 • 5 answers